# SDR ASAA2013062295242

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 20,268 hours, 6,340 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 26,497 hours, 8,194 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 2 IDG CONTINUED FREQUENT SERVICING.  ACFT GROUNDED. REPLACED NR 2 ENGINE IDG AMM 24-11-11-400-801.  LEAK CHECK AND OPS CHECKED GOOD.
